Atkins - Medication during induction??




View Full Version : Medication during induction??


Nikkibee24
10-04-2010, 07:12 PM
I have a prescription to adderall and I'm afraid that by taking it, it is going to affect induction. I read that caffeine could cause cravings and such. So any ideas or advice on this one??

--------------------------------------
Starting weight: 210 lbs
Weight before atkins: 192 lbs
:lifter:Current weight: 187 lbs:lifter:


sandyfanny
10-04-2010, 07:16 PM
Some people actually take this drug to lose weight; it's not, if I understand correctly, prescribed for that purpose. But I personally know women who have taken it and lost a lot of weight quickly. You may find an awesome side effect.

If you're concerned, ask your doctor, of course. :)

fatmad
10-04-2010, 08:37 PM
I would check in with your doctor as well. Weight loss is an off-label use of this drug, so changing your diet at the same time may not be a good idea, might be better to be on the drug awhile first. Also, things that alter your stomach acids may affect resorption of the drug and that can affect dosages, so I would want to work it through with my doc first. I am assuming you either have ADHD or narcolepsy, you may really enjoy the effects of the drug in enhancing concentration and giving you energy.